Alert archive / Kansas / Tornado Warnings in 2007

Tornado Warning 26, NWS Goodland, KS

April 23, 2007Sherman County, Thomas County, Kansas

NWS Goodland, KS issued this tornado warning at Apr 23, 2007, 8:05 PM MDT for Sherman County, Thomas County, Kansas. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2007, 8:05 PM MDT (02:05 UTC)
Expired
Apr 23, 2007, 9:00 PM MDT
In force
55 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

Counties Sherman County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 31 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 8:11 PM MDTHAIL 1.758 Se Edson, KS
Apr 23, 8:50 PM MDTTORNADO5 Se Brewster, KSPOSSIBLE TORNADO DAMAGE TO GRAIN BINS AND SEVERAL VERY LARGE TREES REPORTED.
Apr 23, 9:00 PM MDTHAIL 1.756 Ene Brewster, KSGOLF BALL HAIL COVERING GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 5:35 PM MDTTornado WatchSPC4 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1440 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 240206
TORGLD
KSC181-193-240300-
/O.NEW.KGLD.TO.W.0026.070424T0205Z-070424T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
905 PM CDT MON APR 23 2007

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN SHERMAN COUNTY IN NORTHWEST KANSAS...
  SOUTHWESTERN THOMAS COUNTY IN NORTHWEST KANSAS...

* UNTIL 1000 PM CDT(900 PM MDT)

* AT 801 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A TORNADO 14 MILES SOUTH OF BREWSTER...OR ABOUT 20 MILES SOUTHEAST
  OF GOODLAND...MOVING NORTHEAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  BREWSTER AROUND 950 PM CDT...
  6 MILES WEST OF LEVANT AROUND 1000 PM CDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 35 AND 48.

PEOPLE IN OR NEAR BREWSTER SHOULD SEEK BELOW GROUND SHELTER 
IMMEDIATELY.

THIS IS A DANGEROUS STORM SEEK BELOW GROUND SHELTER IMMEDIATELY. GO 
TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. AVOID WINDOWS AND 
PROTECT YOURSELF FROM FLYING DEBRIS. ABANDON CARS AND MOBILE HOMES 
FOR REINFORCED BUILDINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY
MORNING(100 AM MDT TUESDAY MORNING) FOR NORTHWESTERN KANSAS.

LAT...LON 3914 10148 3913 10139 3944 10106 3946 10143

$$

MCGUIRE
3 follow-up statements
000 
WWUS53 KGLD 240221
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
820 PM MDT MON APR 23 2007

KSC181-193-240300-
/O.CON.KGLD.TO.W.0026.000000T0000Z-070424T0300Z/
SHERMAN KS-THOMAS KS-
920 PM CDT MON APR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT(900 PM MDT)
FOR WEST CENTRAL THOMAS AND EXTREME EAST CENTRAL SHERMAN COUNTIES...

AT 816 PM MDT...A TORNADO WAS OCCURRING.  THIS TORNADO WAS LOCATED 9
MILES SOUTH OF BREWSTER...OR ABOUT 19 MILES SOUTHEAST OF GOODLAND...
MOVING NORTH AT 15 MPH.

THE TORNADO WILL BE NEAR...
  BREWSTER AROUND 940 PM CDT...
  LEVANT AROUND 1000 PM CDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 33 AND 48.

PEOPLE IN OR NEAR BREWSTER SHOULD SEEK BELOW GROUND SHELTER 
IMMEDIATELY.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT FOR WESTERN KANSAS UNTIL 1 AM MDT.

LAT...LON 3920 10145 3918 10138 3944 10106 3946 10143

$$

MCGUIRE
000 
WWUS53 KGLD 240241
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
839 PM MDT MON APR 23 2007

KSC181-240249-
/O.CAN.KGLD.TO.W.0026.000000T0000Z-070424T0300Z/
SHERMAN KS-
839 PM MDT MON APR 23 2007

...THE TORNADO WARNING FOR SHERMAN COUNTY IS CANCELLED...

THE STORM HAS MOVED INTO EASTERN THOMAS COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING 
FOR NORTHWESTERN KANSAS.

LAT...LON 3926 10139 3925 10134 3926 10125 3944 10106
      3947 10139

$$

KSC193-240300-
/O.CON.KGLD.TO.W.0026.000000T0000Z-070424T0300Z/
THOMAS KS-
939 PM CDT MON APR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST
CENTRAL THOMAS COUNTY...

AT 935 PM CDT...A TORNADO IS OCCURRING.  THIS TORNADO WAS LOCATED 10
MILES SOUTHWEST OF LEVANT...OR ABOUT 16 MILES SOUTHWEST OF COLBY...
MOVING NORTHEAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  3 MILES EAST OF BREWSTER AROUND 948 PM CDT...
  LEVANT AROUND 1000 PM CDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 38 AND 42.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING 
FOR NORTHWESTERN KANSAS.

LAT...LON 3926 10139 3925 10134 3926 10125 3944 10106
      3947 10139

$$

MCGUIRE
000 
WWUS53 KGLD 240246
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
845 PM MDT MON APR 23 2007

KSC193-240300-
/O.CON.KGLD.TO.W.0026.000000T0000Z-070424T0300Z/
THOMAS KS-
945 PM CDT MON APR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST
CENTRAL THOMAS COUNTY...

AT 940 PM CDT...A TORNADO WAS OCCURRING.  THIS TORNADO WAS LOCATED 4 
MILES SOUTHEAST OF BREWSTER...OR ABOUT 16 MILES WEST OF COLBY...MOVING 
NORTHEAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  BREWSTER AROUND 950 PM CDT...
  LEVANT AROUND 1000 PM CDT...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 38 AND 41.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHEASTERN COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT TUESDAY MORNING FOR NORTHWESTERN KANSAS.

LAT...LON 3926 10139 3925 10134 3926 10125 3944 10106
      3947 10139

$$

MCGUIRE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 23, 2:57 PM MDT, 5 hours 8 minutes earlier.

Area forecast discussion, Apr 23, 2:57 PM MDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
257 PM MDT MON APR 23 2007

.DISCUSSION...18Z SURFACE ANALYSIS PLACES A WARM FRONT DRAPED ACROSS
WESTCENTRAL KANSAS AND A DRYLINE ENTERING THE EXTREME SOUTHWEST
CORNER OF THE STATE. WATER VAPOR IMAGERY SHOWS THE UPPER LOW WEST OF
THE 4-CORNERS AREA. THE COMPOSITE RADAR LOOP INDICATES CONVECTION
FIRING UP ALONG THE FRONT RANGE

THE MAIN CHALLENGES FOR THIS FORECAST ARE TO DETERMINE IF A FLASH
FLOOD WATCH IS NEEDED FOR TONIGHT OVER A FEW ZONES WHERE RECENT
RAINS HAVE CAUSED SOME FLOODING AND WHERE FLASH FLOOD GUIDANCE IS
LOW.

THE UPPER LOW WILL MOVE INTO THE 4-CORNERS AREA TONIGHT AND THEN
INTO WESTERN KANSAS ON TUESDAY. THE SLOW MOVING LOW WILL MOVE INTO
SOUTHCENTRAL KANSAS TUESDAY NIGHT AND THEN INTO WESTERN OKLAHOMA ON
WEDNESDAY. THE SYSTEM WILL MOVE FAR ENOUGH TO THE EAST WEDNESDAY
NIGHT TO HAVE LITTLE OR NO EFFECT ON THE FORECAST AREA. A RIDGE WILL
START BUILDING IN THURSDAY/THURSDAY NIGHT.  SURFACE LOW PRESSURE
WILL MOVE INTO WESTERN KANSAS TONIGHT/TUESDAY. HIGH PRESSURE WILL
START BUILDING INTO THE AREA ON WEDNESDAY AND CONTINUE THROUGH
THURSDAY NIGHT.

PLAN TO KEEP OR INCREASE POPS TO LIKELY OR DEFINITE FOR TONIGHT
THROUGH TUESDAY NIGHT. LOTS OF DYNAMICS AND MOISTURE WILL BE
AVAILABLE THROUGH THIS PERIOD. THE SYSTEM MAKES IT EXIT ON WEDNESDAY
SO WILL DECREASE POPS FROM WEST TO EAST. SEVERE THREAT...INCLUDING
TORNADOES...WILL ALSO BE A PART OF TONIGHTS WEATHER. TORNADIC
PARAMETERS ARE FAVORABLE ALONG AN AXIS CROSSING EASTERN COLORADO
INTO PART OF WESTERN KANSAS. RECENTLY ISSUED TORNADO WATCH NUMBER
165 FOR EASTERN COLORADO WILL LAST UNTIL 03Z TUESDAY. STRONG
THUNDERSTORMS WILL LIKELY EXTEND EAST INTO KANSAS AND EXTREME
SOUTHWEST NEBRASKA LATER THIS EVENING AS ENERGY FROM UPPER LOW MOVES
EAST OF THE ROCKIES.

FLASH FLOOD GUIDANCE OVER THE AREA WHICH RECEIVED HEAVY RAINS
RECENTLY IS LOW. HOWEVER...STORM MOTION SHOULD BE NORTHEAST AT 30KTS
WHICH WOULD LIMIT FLASH FLOODING POTENTIAL. ALSO A POTENTIAL DRY
SLOT MAY LIMIT RAINFALL OVER THOSE COUNTIES MENTIONED.
CONSEQUENTLY...DO NOT PLAN ON ISSUING A FLASH FLOOD WATCH.

IN THE EXTENDED...A RIDGE MOVING SLOWLY INTO THE ROCKIES WILL KEEP
NORTHWEST FLOW OVER THE CENTRAL PLAINS THROUGH THIS PERIOD. SURFACE
HIGH PRESSURE ON FRIDAY WILL BE REPLACED BY A TROUGH
SATURDAY/SUNDAY. THE GFS BRINGS A COLD FRONT MOVES INTO THE FORECAST
AREA SUNDAY NIGHT WITH HIGH PRESSURE BUILDING IN ON MONDAY.

OVERALL THE PERIOD LOOKS DRY AS THE UPPER RIDGE MOVES EAST INTO THE
ROCKIES. THE GFS STARTS BRINGING A TROUGH INTO THE BACK SIDE OF THE
RIDGE ON MONDAY. HOWEVER THE ECMWF KEEPS A RIDGE OVER THE AREA. PLAN
TO GO WITH THE ECMWF AND DRY CONDITIONS ESPECIALLY SINCE IT IS IN DAY
7.

MAX TEMPERATURES GRADUALLY WARM FROM THE LOWER 70S TO THE MID/UPPER
70S WITH SOME LOWER 80S OVER THE SOUTHEAST ZONES. TEMPERATURES ON
MONDAY MAY NEED TO BE TRENDED UP OVER THE NORTHWEST ZONES IF THE
RIDGE REMAINS IN PLACE DURING THAT TIME. MIN TEMPERATURES WILL BE IN
THE 40S WITH SOME LOWER 50S IN THE EAST.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&

FS
Hazardous weather outlook, Apr 23, 10:45 AM MDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1045 AM MDT MON APR 23 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1045 AM MDT MON APR 23 2007 /1145 AM CDT MON APR 23 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE TRI-STATE
REGION LATE THIS AFTERNOON AND EVENING WITH THUNDERSTORMS CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WINDS MAINLY ALONG AND SOUTH
OF INTERSTATE 70. A FEW ISOLATED TORNADOES ARE POSSIBLE WITH THESE
STORMS. THERE IS ALSO THE POSSIBILITY OF FLASH FLOODING AS STORMS
MAY PRODUCE HEAVY RAINFALL OVER AREAS THAT PREVIOUSLY RECEIVED
SIGNIFICANT AMOUNTS OF RAIN.

THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST COLORADO AND
SOUTHWEST KANSAS AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM THIS
AFTERNOON. STORMS WILL INCREASE IN COVERAGE AND INTENSITY THROUGH
THE LATE AFTERNOON AND EVENING HOURS AS THEY MOVE NORTHEAST ACROSS
THE REMAINDER OF THE TRI-STATE REGION. SHOWERS AND A FEW
THUNDERSTORMS WILL CONTINUE THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE TRI-STATE
REGION LATE TUESDAY AND TUESDAY NIGHT AS THE LOW PRESSURE SYSTEM
MOVES ACROSS THE CENTRAL HIGH PLAINS.  SHOWERS AND THUNDERSTORMS
WILL DIMINISH EARLY WEDNESDAY MORNING AS THIS SYSTEM CONTINUES
INTO THE EASTERN PLAINS STATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

BLM

In the hours before

Local storm report, Apr 23, 6:36 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
636 PM MDT MON APR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             SHARON SPRINGS          38.89N 101.75W
04/23/2007  E1.75 INCH       WALLACE            KS   TRAINED SPOTTER

&&

SJOHNSON
Local storm report, Apr 23, 7:04 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
704 PM MDT MON APR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TORNADO          8 NE SHARON SPRINGS     38.98N 101.65W
04/23/2007                   WALLACE            KS   NWS EMPLOYEE

            MOVING NORTH VERY SLOWLY

&&

SJOHNSON
Local storm report, Apr 23, 7:05 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
705 PM MDT MON APR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TORNADO          3 E SHARON SPRINGS      38.89N 101.70W
04/23/2007                   WALLACE            KS   TRAINED SPOTTER

            MULTIPLE REPORTS

&&

SJOHNSON
Local storm report, Apr 23, 7:35 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
735 PM MDT MON APR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             5 N BURLINGTON          39.38N 102.27W
04/23/2007  E0.75 INCH       KIT CARSON         CO   TRAINED SPOTTER

&&

SJOHNSON
Local storm report, Apr 23, 7:37 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
737 PM MDT MON APR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             15 S EDSON              39.11N 101.54W
04/23/2007  E1.25 INCH       WALLACE            KS   PUBLIC

&&

SJOHNSON
Local storm report, Apr 23, 7:53 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
753 PM MDT MON APR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             7 N BURLINGTON          39.41N 102.27W
04/23/2007  E1.00 INCH       KIT CARSON         CO   PUBLIC

&&

SJOHNSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 6:24 PM MDTSevere Thunderstorm WarningGLDWallace66 min
Apr 23, 6:26 PM MDTTornado WarningGLDWallace34 min
Apr 23, 6:57 PM MDTTornado WarningGLDSherman, Wallace63 min
Apr 23, 7:28 PM MDTTornado WarningGLDLogan, Sherman, Thomas, Wallace62 min
Apr 23, 8:24 PM MDTSevere Thunderstorm WarningGLDSherman66 min
Apr 23, 8:51 PM MDTTornado WarningGLDSherman36 min
Apr 23, 9:02 PM MDTTornado WarningGLDRawlins, Thomas58 min
Apr 23, 9:15 PM MDTSevere Thunderstorm WarningGLDCheyenne60 min
Apr 23, 9:18 PM MDTTornado WarningGLDCheyenne42 min
Apr 23, 9:56 PM MDTTornado WarningGLDCheyenne49 min
Apr 23, 9:58 PM MDTTornado WarningGLDRawlins62 min
Apr 23, 10:51 PM MDTTornado WarningGLDDecatur, Rawlins54 min
Apr 23, 11:11 PM MDTSevere Thunderstorm WarningGLDRawlins64 min
Apr 23, 11:52 PM MDTSevere Thunderstorm WarningGLDDecatur53 min
Apr 24, 12:22 AM MDTFlash Flood WarningGLDRawlins53 min
Apr 24, 2:19 AM MDTFlash Flood WarningGLDRawlins3 hr
Apr 24, 5:11 AM MDTFlash Flood WarningGLDRawlins3 hr
Apr 24, 7:06 AM MDTSevere Thunderstorm WarningGLDSherman30 min
Apr 24, 7:47 AM MDTFlash Flood WarningGLDDecatur3 hr
Apr 24, 8:50 AM MDTSevere Thunderstorm WarningGLDWallace55 min
Apr 24, 9:41 AM MDTSevere Thunderstorm WarningGLDNorton36 min
Apr 24, 1:42 PM MDTTornado WarningGLDWallace63 min
Apr 24, 5:51 PM MDTFlash Flood WarningGLDGreeley3 hr

Nearby

Tornado Warnings in Kansas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.